Riv.Mat.Univ.Parma (5) 2 (1993)-Parte I

MARIO SERVI

Equazioni caratteristiche per la commutativitÓ

Pages 171-177
Received: 15 July 1993  
AMS Classification : 03B99

Abstract Let f be a binary operation on the positive integers obtained by primitive recursion from g and φ ; in a preceeding work ( see [3] we gave a sufficient condition on g and φ for f to be commutative. Here, after disproving the necessity of that condition, we give a set of equations of the defining functions whose satisfaction is both necessary and sufficient for the commutativity of the function to be defined.